MathSciNet Relay Station
MathSciNet bibliographic data
MR688907 (84g:58035) 58E11 (53C20)
Lafontaine, Jacques Courbure de Ricci et fonctionnelles critiques. (French) [Ricci curvature and critical functionals] C. R. Acad. Sci. Paris Sér. I Math. 295 (1982), no. 12, 687–690.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement